# SDR HEEA060641

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N293CA
- Make and model: Bell 412
- Aircraft serial: 330055
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Liner
- Part number: 412040102101
- Condition: Corroded
- Location: Mast
- Part time: 9,281 hours
- Component: 412040366105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINER/MAST WORN AND CORRODED.  REPLACED WITH SERVICEABLE PART.
